Translator Disclaimer
October, 2017 Haar Adomian Method for the Solution of Fractional Nonlinear Lane-Emden Type Equations Arising in Astrophysics
Umer Saeed
Taiwanese J. Math. 21(5): 1175-1192 (October, 2017). DOI: 10.11650/tjm/7969

Abstract

In this paper, we propose a method for solving some well-known classes of fractional Lane-Emden type equations which are nonlinear ordinary differential equations on the semi-infinite domain. The method is proposed by utilizing Haar wavelets in conjunction with Adomian's decomposition method. The operational matrices for the Haar wavelets are derived and constructed. Procedure of implementation and convergence analysis of the method are presented. The method is tested on the fractional standard Lane-Emden equation and the fractional isothermal gas spheres equation. We compare the results produce by present method with some well-known results to show the accuracy and applicability of the method.

Citation

Download Citation

Umer Saeed. "Haar Adomian Method for the Solution of Fractional Nonlinear Lane-Emden Type Equations Arising in Astrophysics." Taiwanese J. Math. 21 (5) 1175 - 1192, October, 2017. https://doi.org/10.11650/tjm/7969

Information

Received: 15 June 2016; Revised: 3 October 2016; Accepted: 19 January 2017; Published: October, 2017
First available in Project Euclid: 1 August 2017

zbMATH: 06871364
MathSciNet: MR3707889
Digital Object Identifier: 10.11650/tjm/7969

Subjects:
Primary: 65L60, 65M70, 65N35

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.21 • No. 5 • October, 2017
Back to Top